Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 40, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jun 5, 2013, 3:46 PM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2013, 3:46 PM EDT (19:46 UTC)
- Expired
- Jun 6, 2013, 3:00 PM EDT
- In force
- 23 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
864 WHUS71 KCLE 051946 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 346 PM EDT WED JUN 5 2013 LEZ148-149-060400- /O.NEW.KCLE.SC.Y.0040.130605T1946Z-130606T1800Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 346 PM EDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THURSDAY. WINDS AND WAVES: NORTHEAST WINDS 10 TO 20 KNOTS CAN BE EXPECTED THROUGH THURSDAY AFTERNOON AND THEN DIMINISH TO 5 TO 15 KNOTS. WAVES 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET TONIGHT AND CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>147-060400- /O.NEW.KCLE.SC.Y.0040.130605T1946Z-130607T0600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 346 PM EDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT FRIDAY. * WINDS AND WAVES: NORTHEAST WINDS 10 TO 20 KNOTS CAN BE EXPECTED THROUGH THURSDAY NIGHT AND THEN DIMINISH TO 5 TO 15 KNOTS. WAVES 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET TONIGHT AND CONTINUE THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
4 follow-up statements
096 WHUS71 KCLE 060129 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 929 PM EDT WED JUN 5 2013 LEZ148-149-060930- /O.CON.KCLE.SC.Y.0040.000000T0000Z-130606T1800Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 929 PM EDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THURSDAY. WINDS AND WAVES: NORTHEAST WINDS 10 TO 20 KNOTS CAN BE EXPECTED THROUGH EARLY THURSDAY AFTERNOON AND THEN DIMINISH TO 5 TO 15 KNOTS. WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH EARLY THURSDAY AFTERNOON BEFORE DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>147-060930- /O.CON.KCLE.SC.Y.0040.000000T0000Z-130607T0600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 929 PM EDT WED JUN 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. * WINDS AND WAVES: NORTHEAST WINDS 10 TO 20 KNOTS CAN BE EXPECTED THROUGH THURSDAY NIGHT AND THEN DIMINISH TO 5 TO 15 KNOTS. WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH MUCH OF THURSDAY NIGHT BEFORE DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
042 WHUS71 KCLE 060754 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 354 AM EDT THU JUN 6 2013 LEZ142>149-061600- /O.EXT.KCLE.SC.Y.0040.000000T0000Z-130606T1900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 354 AM EDT THU JUN 6 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. WINDS AND WAVES: NORTHEAST WINDS 10 TO 20 KNOTS AND WAVES OF 3 TO 5 FEET WILL CONTINUE UNTIL LATE AFTERNOON. WAVES OF 2 TO 4 FEET THIS EVENING...WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
277 WHUS71 KCLE 061341 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 941 AM EDT THU JUN 6 2013 LEZ142>149-061900- /O.CON.KCLE.SC.Y.0040.000000T0000Z-130606T1900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 941 AM EDT THU JUN 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. WINDS AND WAVES: NORTHEAST WINDS 10 TO 20 KNOTS AND WAVES OF 3 TO 5 FEET WILL CONTINUE UNTIL LATE AFTERNOON. WAVES OF 2 TO 4 FEET THIS EVENING...WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
385 WHUS71 KCLE 061924 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 324 PM EDT THU JUN 6 2013 LEZ142>149-070200- /O.EXP.KCLE.SC.Y.0040.000000T0000Z-130606T1900Z/ /O.NEW.KCLE.SC.Y.0041.130606T1924Z-130607T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 324 PM EDT THU JUN 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND WAVES: WINDS AND WAVES: NORTHEAST WINDS 10 TO 20 KNOTS AND WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH THIS EVENING. WAVES WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT AS WINDS DIMINISH TO AROUND 10 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 1:34 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 5, 1:34 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 134 PM EDT WED JUN 5 2013 .SYNOPSIS... HIGH PRESSURE OVER THE EASTERN GREAT LAKES WILL SHIFT NORTHEAST TODAY AND BECOME STATIONARY NEAR HUDSON BAY. AN INVERTED TROUGH OF LOW PRESSURE WILL DEVELOP IN THE OHIO VALLEY BY THURSDAY. THE TROUGH WILL EVENTUALLY BE ABSORBED AND MOVE EAST AS LOW PRESSURE DEVELOPS ON THE EAST COAST BY THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WENT AHEAD AND MADE THE AFTERNOON FORECAST "MOSTLY SUNNY". WE REMAIN BETWEEN THE SYSTEM TO THE NORTHWEST AND A DEVELOPING AREA OF INSTABILITY AND HIGHER THETA-E TO THE SOUTH AND SOUTHEAST. PUSHED HIGH TEMPERATURES TO THE MID AND UPPER 70S. THIS IS HIGHER THAN THE CONVENTIONAL 850 MB ADIABATIC TECHNIQUE WHICH GAVE ME LOWER 70S BUT FEEL CONFIDENT WITH THE FULL SUNSHINE THAT WE CAN MAKE IT. MENTIONED COOLER NEAR THE LAKE WITH THE NORTHEAST/ONSHORE FLOW. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... AN UPPER LEVEL TROUGH IS IN PLACE ACROSS THE MID-SECTION OF THE COUNTRY AND WILL SLOWLY MOVE EAST ACROSS THE GREAT LAKES REGION THROUGH THE END OF THE WEEK. AT THE SURFACE...AN INVERTED TROUGH OVER THE OHIO VALLEY WILL ACT AS A FOCUS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS EASTERN OH/WESTERN PA. MODELS IN GOOD AGREEMENT THAT STRONG THETA-E ADVECTION WILL BE FOCUSED INTO THIS AREA OVERNIGHT WITH SOME CONVERGENCE PROVIDED FROM A WEAK LLJ. SHORTWAVE ENERGY LIFTING NORTH AHEAD OF THE APPROACHING TROUGH WILL COMBINE WITH THE ENTRANCE REGION OF THE UPPER LEVEL JET TO ENHANCE SHOWERS ACROSS THE EASTERN PORTION OF THE FORECAST AREA INTO THURSDAY. RAISED POPS AS THE NWP SUITE (EXCLUDING THE 00Z/05 NAM) ARE IN AGREEMENT IN PLACING A SWATH OF RAIN WITH QPF OF A HALF INCH TO AN INCH EAST OF A CAK-ERI LINE. EXPECTING A SHARP CUT-OFF TO PRECIPITATION AS YOU MOVE WEST WITH MUCH DRIER AIR IN THE COLUMN AND LOCATIONS WEST OF MFD MAY STRUGGLE TO SEE RAIN. AS THE TROUGH PUSHES EASTWARD ON THURSDAY NIGHT WE SHOULD SEE THE AXIS OF RAIN SHIFT EAST OF THE AREA. HAVE HELD ONTO CHANCE POPS INTO SATURDAY WITH THE UPPER TROUGH OVERHEAD BUT THE AXIS OF HIGHER MOISTURE WILL BE WELL TO THE EAST. THE CLOUDS AND SHOWERS WILL LIMIT THE DIURNAL SPREAD OVER THE NEXT COUPLE DAYS SO WE ARE LOOKING AT MILD NIGHTS AND HIGHS IN THE UPPER 60S/LOW 70S. && .LONG TERM /SUNDAY THROUGH TUESDAY/... DIFFERENCES...ALBEIT SMALLER THAN BEFORE...CONTINUE IN THE LONG TERM SO HAVE MADE ONLY MINIMAL CHANGES GIVEN UNCERTAINTY. IT APPEARS THAT SOME WARM AIR ADVECTION RAIN COULD OCCUR AS EARLY AS SUNDAY. BOTH THE 00Z GFS AND ECMWF SHOWING THIS SCENARIO BUT DIFFERENCES REMAIN IN THE TIMING AND MOVEMENT OF THE SURFACE FEATURES. THE ECMWF CONTINUES TO DEVELOP A DEEPER SURFACE LOW AND MOVE IT ACROSS THE CENTRAL LAKES AT THE BEGINNING OF NEXT WEEK. THE GFS HAS A WEAKER AND MORE NORTHERLY SYSTEM. EITHER WAY SHOWERS AND STORMS LOOK TO BE A GOOD BET FOR MONDAY AND MONDAY NIGHT. WILL TRY TO DRY THINGS OUT IN THE WEST ON TUESDAY BUT THE PRESENCE OF AN UPPER LOW TO THE NE WILL KEEP THE THREAT FOR LAKE ENHANCED SHOWERS GOING TO THE EAST OF KCLE ON TUESDAY. HIGH TEMPS WILL BE WITHIN A COUPLE OF DEGREES DURING THE ENTIRE PERIOD. && .AVIATION /17Z WEDNESDAY THROUGH SUNDAY/... A WARM FRONT WILL LIFT NORTH ACROSS THE EASTERN PORTIONS OF THE FORECAST AREA TONIGHT AND THURSDAY MORNING AND BECOME NEARLY STATIONARY. A WEAK WAVE OF LOW PRESSURE WILL MOVE NORTHEAST ALONG THE STATIONARY FRONT. A WAVE OF MOISTURE WILL SURGE NORTH PRIMARILY OVER THE EASTERN HALF OF THE FORECAST AREA. THIS SHOULD SPREAD SOME SHOWERS INTO THE REGION FROM SOUTH TO NORTH. IT SHOULD STAY FOR THE MOST PART DRY AT TOLEDO AND FINDLAY. UNFORTUNATELY...CEILINGS AND VISIBILITIES WILL GRADUALLY BE ON THE DECLINE OVERNIGHT INTO TOMORROW MORNING. WILL HOLD OFF ON MENTION OF THUNDER AT THIS TIME. CLOUDS SPREADING INTO THE REGION MAY HELP TO SUPPRESS INSTABILITY SO THUNDER COULD BE MARGINAL. SOME IMPROVEMENT EXPECTED TOMORROW AFTERNOON AS LOW BEGINS TO PULL OUT TO THE NORTHEAST. .OUTLOOK...NON VFR CONDITIONS POSSIBLE EARLY THURSDAY NIGHT AND AGAIN LATE SUNDAY EVENING. && .MARINE... MAINLY NORTHEAST FLOW WILL CONTINUE ON LAKE ERIE THROUGH FRIDAY. SPEEDS FOR THE MOST PART WILL BE UNDER 15 KNOTS SO DO NOT EXPECT TO NEED SMALL CRAFT ADVISORIES. THE NE FLOW WILL BE IN RESPONSE TO AN INVERTED TROUGH THAT IS FORECAST TO DEVELOP JUST EAST OF THE LAKE LATER TONIGHT. THIS FEATURE WILL EVENTUALLY MOVE TO THE EAST COAST ON FRIDAY WHICH WILL ALLOW WEAK HIGH PRESSURE TO BEGIN BUILDING IN FROM THE WEST. THIS WILL RESULT IN LIGHT AND VARIABLE FLOW OVER THE WEEKEND. SHOWERS AND STORMS LOOK TO BE A GOOD BET ESPECIALLY OVER THE EASTERN HALF OF THE LAKE ON THURSDAY AND THURSDAY NIGHT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK/MAYERS NEAR TERM...KOSARIK/MAYERS SHORT TERM...KEC LONG TERM...KUBINA AVIATION...LOMBARDY MARINE...KUBINA
Hazardous weather outlook, Jun 5, 5:56 AM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 556 AM EDT WED JUN 5 2013 OHZ006-012>014-017>023-027>033-036>038-047-089-PAZ001>003-061000- WOOD-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 556 AM EDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-007>011-061000- LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA- 556 AM EDT WED JUN 5 2013 ...MODERATE RISK OF RIP CURRENTS FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LAKESHORE WEST OF CLEVELAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-061000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 556 AM EDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.